# SDR AWXA200602070

- Difficulty date: December 14, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 40,722 hours, 16,087 cycles
- System (JASC): 5755 · Spoilers
- Part: Pin
- Part number: D5754148420000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON LEFT WING NR 3 CENTER HINGE PIN AND BUSHING, WS 7792 - WS 8268.  REPLACED LEFT WING NR 3 CENTER HINGE PIN AND BUSHING, WS 7792 - WS 8268 IAW AWA TASK CARD C3L57322.
